Vai ai contenuti. | Spostati sulla navigazione | Spostati sulla ricerca | Vai al menu | Contatti | Accessibilità

| Crea un account

Nguyen, Khai/T. (2010) The regularity of the minimum time function via nonsmooth analysis and geometric measure theory. [Tesi di dottorato]

Full text disponibile come:

[img]
Anteprima
Documento PDF (PhD thesis of Nguyen Tien Khai) - Versione accettata
1332Kb

Abstract (inglese)

Several regularity results on the minimum time function are proved, together with regularity properties of a class of continuous functions whose hypograph satisfies an external sphere condition.

Abstract (italiano)

Si dimostrano risultati di regolarita' per la funzione tempo minimo, mediante particolari proprieta' di una classe di funzioni continue il cui ipografico soddisfa una condizione di sfera esterna.

Statistiche Download - Aggiungi a RefWorks
Tipo di EPrint:Tesi di dottorato
Relatore:Colombo, Giovanni
Dottorato (corsi e scuole):Ciclo 23 > Scuole per il 23simo ciclo > SCIENZE MATEMATICHE > MATEMATICA
Data di deposito della tesi:NON SPECIFICATO
Anno di Pubblicazione:19 Gennaio 2010
Parole chiave (italiano / inglese):Optimal control, sets with positive reach, controllability.
Settori scientifico-disciplinari MIUR:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Struttura di riferimento:Dipartimenti > Dipartimento di Matematica Pura e Applicata
Codice ID:3318
Depositato il:01 Ago 2011 09:20
Simple Metadata
Full Metadata
EndNote Format

Bibliografia

I riferimenti della bibliografia possono essere cercati con Cerca la citazione di AIRE, copiando il titolo dell'articolo (o del libro) e la rivista (se presente) nei campi appositi di "Cerca la Citazione di AIRE".
Le url contenute in alcuni riferimenti sono raggiungibili cliccando sul link alla fine della citazione (Vai!) e tramite Google (Ricerca con Google). Il risultato dipende dalla formattazione della citazione.

[1] G. Alberti, L. Ambrosio, P. Cannarsa, On the singularities of convex functions, Manuscr. Math. 76 (1992), 421-435. Cerca con Google

[2] G. Alberti, On the structure of singular sets of convex functions, Calc. Var. Partial Differential Equations 2 (1994), 17-27. Cerca con Google

[3] P. Albano & P. Cannarsa, Singularities of semiconcave functions in Banach spaces, in: Stochastic Analysis, Control, Optimization and Cerca con Google

Applications, W. M. McEneaney , G. G. Yin & Q. Zhang (eds), Birkhauser, Boston, 1999, pp. 171-190. Cerca con Google

[4] P. Albano & P. Cannarsa, Structural properties of singularities of semiconcave functions, Annali Scuola Norm. Sup. Pisa Sci. Fis. Mat. 28 (1999), 719-740. Cerca con Google

[5] L. Ambrosio, Corso introduttivo alla Teoria Geometrica della Misura ed alle Superfici Minime, Scuola Normale Superiore, Pisa (1997). Cerca con Google

[6] L. Ambrosio & P. Tilli, Topics on analysis in metric spaces, Oxford Lecture Series in Mathematics and its Applications, 25. Oxford University Press, Oxford, 2004. Cerca con Google

[7] L. Ambrosio, P. Cannarsa & H. M. Soner, On the propagation of singularities of semi-convex functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), 597-616. Cerca con Google

[8] L. Ambrosio, N. Fusco, D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford Science Publications, Clarendon Press, Oxford (2000). Cerca con Google

[9] J.P. Aubin, A. Cellina, Differential inclusions, Springer-Verlag, Berlin,1984. Cerca con Google

[10] J. P. Aubin, H. Frankowska, Set-Valued Analysis, Birkh¨auser, Boston (1990). Cerca con Google

[11] M. Bardi, I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations, Birkh¨auser, Boston (1997). Cerca con Google

[12] U. Boscain, B. Piccoli, Optimal syntheses for control systems on 2-D manifolds, Springer, Berlin (2004). Cerca con Google

[13] A. Bressan, B. Piccoli, Introduction to the mathematical theory of control, AIMS, Springfield (2007). Cerca con Google

[14] A. Canino, On p-convex sets and geodesics, J. Differential Equations 75 (1988), 118-157. Cerca con Google

[15] A. Canino, Local properties of geodesics on p-convex sets, Ann. Mat. Pura Appl. (4) 159 (1991), 17-44. Cerca con Google

[16] P. Cannarsa, P. Cardaliaguet, Perimeter estimates for reachable sets of control systems, J. Convex Anal. 13 (2006), pp. 253–267. Cerca con Google

[17] P. Cannarsa, H. Frankowska, Interior sphere property of attainable sets and time optimal control problems, COCV.12 (2006), pp. 350–370. Cerca con Google

[18] P. Cannarsa, M Castelpietra, Lipschitz continuity and local semiconcavity for exit time problems with state constraints, J. Differential equation 245 (2008), 616–636. Cerca con Google

[19] P. Cannarsa, Khai T. Nguyen, External sphere condition and time optimal control for differential inclusions, in preparation. Cerca con Google

[20] P. Cannarsa, C. Sinestrari, Convexity properties of the minimum time function, Calc. Var. 3 (1995), 273-298. Cerca con Google

[21] P. Cannarsa, C. Sinestrari, Semiconcave functions, Hamilton–Jacobi Equations, and Optimal Control, Birkh¨auser, Boston (2004). Cerca con Google

[22] P. Cannarsa, P. R. Wolenski, Semiconcavity of the value function for a class of differential inclusion, Discrete and Continuous Dynamical Systems-Series, to appear. Cerca con Google

[23] P. Cardaliaguet, On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem, I, II, Cerca con Google

SIAM J. Control Optim. 35 (1997), 1638-1671. Cerca con Google

[24] F. H. Clarke, Optimization and Nonsmooth Analysis, In Applied Mathematics. Cerca con Google

[25] F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer, New York (1998). Cerca con Google

[26] F. H. Clarke, R. J. Stern, P. R. Wolenski, Proximal smoothness and the lower–C2 property, J. Convex Anal. 2 (1995), 117-144. Cerca con Google

[27] G. Colombo, A. Marigonda, Differentiability properties for a class of non-convex functions, Calc. Var. 25 (2006), 1-31. Cerca con Google

[28] G. Colombo, A. Marigonda, Singularities for a class of non-convex sets and functions, and viscosity solutions of some Hamilton-Jacobi equations, J. Convex Anal. 15 (2008), 105-129. Cerca con Google

[29] G. Colombo, A. Marigonda, P. R. Wolenski, Some new regularity properties for the minimal time function, Siam J. Control Optim. 44 (2006), 2285-2299. Cerca con Google

[30] G. Colombo, A. Marigonda, P. R.Wolenski, A representation formula for the generalized gradient for a class of non-Lipschitz functions, in preparation Cerca con Google

[31] G. Colombo, V. V. Goncharov, Variational Inequalities and Regularity Properties of Closed Sets in Hilbert Spaces, J. Convex Anal. 8 (2001), 197-221. Cerca con Google

[32] G. Colombo, Khai T. Nguyen, Quantitative isoperimetric inequalities for a class of nonconvex sets, Cal. Var. 37 (2010), 141-166. Cerca con Google

[33] G. Colombo, Khai T. Nguyen, On the structure of the minimum time function, Siam J. Control Optim. 48 (2010), 4776-4814. Cerca con Google

[34] G. Colombo, Khai T. Nguyen, The minimum time function around the origin, in preparation. Cerca con Google

[35] G. Colombo, L. Thibault, Prox-regular sets and applications, in Handbook of non-convex analysis, D.Y.Gao and D. Motreanu editors, Wiley, to appear. Cerca con Google

[36] P. Erd¨os, Some remarks on the measurability of certain sets, Bull. Amer. Math. Soc. 51 (1945), 728-731. Cerca con Google

[37] L. C. Evans, R. F. Gariepy, Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton (1992). Cerca con Google

[38] K. Falconer, Fractal geometry. Mathematical foundations and applications, Wiley, Chichester (1990). Cerca con Google

[39] H. Federer, Curvature Measures, Trans. Amer. Math. Soc. 93 (1959), 418–491. Cerca con Google

[40] H. Federer, Geometric Measure Theory, Springer, 1969. Cerca con Google

[41] H. Hermes, J. P. LaSalle, Functional analysis and time optimal control, Academic Press, New York-London (1969). Cerca con Google

[42] M. Krastanov, M. Quincampoix, Local small time controllability and attainability of a set for nonlinear control system, ESAIM Control Optim. Calc. Var. 6 (2001), 499-516. Cerca con Google

[43] A. Marino, M. Tosques, Some variational problems with lack of convexity, in Methods of Nonconvex Analysis, Proceedings from CIME, Cerca con Google

Varenna 1989 (A. Cellina, ed.), Springer, Berlin (1990), 58-83. Cerca con Google

[44] B. S. Mordukhovich, Variational Analysis and Generalized Differentiation I, Springer, Berlin (2006). Cerca con Google

[45] A. Marigonda, Second order condditions for the controllability of nonlinear systems with drift, Comm. in Pure and Applied Analisys 5 (2006), 861-885 . Cerca con Google

[46] P. Mattila, Geometry of sets and measures in Euclidean spaces. Fractals and rectifiability, Cambridge Studies in Advanced Mathematics, 44, Cambridge University Press, Cambridge, 1995. Cerca con Google

[47] Khai T. Nguyen, Hypographs satisfying an external sphere condition and the regularity of the minimum time function, Journal of Mathematical Cerca con Google

Analysis and Applications (JMAA) 372 (2010), 611–628. Cerca con Google

[48] Khai T. Nguyen, D. Vittone, Rectifiability for special singularities of non-lipschitz functions, submitted. Cerca con Google

[49] C. Nour, R. J. Stern and J. Takche, Proximal smoothness and the exterior sphere condition, J. Convex Anal. 16 (2009), 501-514. Cerca con Google

[50] C. Nour, R. J. Stern and J. Takche, The !-exterior sphere condition, #-convexity, and local semiconcavity, Nonlinear Anal. 73 (2010) 573- Cerca con Google

589. Cerca con Google

[51] P. Nistri, M. Quincampoix, On open-loop and feedback attainability of a closed set for nonlinear control systems, J. Math. Anal. Appl. 270 (2002), 474-487. Cerca con Google

[52] R. A. Poliquin, R. T. Rockafellar, Prox-regular functions in variational analysis, Trans. Am. Math. Soc. 348 (1996), 1805-1838. Cerca con Google

[53] R. A. Poliquin, R. T. Rockafellar, L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc. 352 (2000), 5231-5249. Cerca con Google

[54] R. T. Rockafellar, Clarke’s tangent cones and the boundaries of closed sets in Rn, Nonlinear Analysis, Theory, Methods and Applications. 3 (1979), 145-154. Cerca con Google

[55] R. T. Rockafellar, Convex Analysis, Princeton Univesity Press, Princeton (1972). Cerca con Google

[56] P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control Cerca con Google

problems with state constraints, Differential and Integral Equations 12 (1999), 275–293. Cerca con Google

[57] P. Soravia, On Aronsson equation and deterministic optimal control, Appl Math Optim 59 (2009), 175–201. Cerca con Google

[58] R. T. Rockafellar, R. J.-B. Wets, Variational Analysis, Springer, Berlin (1998). Cerca con Google

[59] M. Tosques, Equivalence between generalized gradients and subdifferentials for a suitable class of lower semicontinuos functions, in Generalized Cerca con Google

Convexity, Proceedings, P´ecs 1992 (S. Koml´osi, T. Rapcs´ak, S. Schaible eds.), Springer, Berlin (1994), 116-133. Cerca con Google

[60] V. Veliov, Lipschitz continuity of the value function in optimal control, J. Optim. Theory Appl. 94 (1997), 335-363. Cerca con Google

[61] L. Vesel´y, On the multiplicity points of monotone operators on separable Banach spaces, Comment. Math. Univ. Carolin. 27 (1986), 551-570. Cerca con Google

[62] L. Vesel´y, On the multiplicity points of monotone operators on separable Banach spaces, Comment. Math. Univ. Carolin. 28 (1987), 295-299. Cerca con Google

[63] L. Zaj´ıˇcek, On the points of multiplicity of monotone operators, Comment. Math. Univ. Carolin. 19 (1978), 179-189. Cerca con Google

[64] L. Zaj´ıˇcek, On the differentiation of convex functions in finite and infinite dimentional spaces, Czechoslovak Math. J. 29 (1979), 340-348. Cerca con Google

[65] P. R. Wolenski, Z. Yu, Proximal analysis and the minimal time Cerca con Google

Download statistics

Solo per lo Staff dell Archivio: Modifica questo record